Body Weight Continues To Decrease When Using KB Implants?
Doctor, I want to ask about family planning. I have been 44 years since I started using a KB that has the type of implant I lost weight. are there any side effects of using implants, the body is getting thinner because of incompatibility of hormones ?? please answer yes doctor. thank you
Hello, thanks for the question.
KB implants are a type of hormonal birth control that is used by inserting a small tubular device and implanted under the skin. This KB contains hormones that can prevent pregnancy. This type of birth control is usually used for the long term can be for years. Hormonal birth control, both birth control pills, birth control injections, or implants can indeed affect weight, can increase weight or even lose weight. However, the side effect most often experienced by mothers using hormonal birth control is weight gain, which makes many mothers stop using this type of birth control. Apart from the effects of hormones, weight loss can also be caused by other things, for example due to lack of food intake, stress, increased physical activity, poor lifestyle, lack of rest, lack of exercise, or experiencing certain diseases that make weight loss such as infectious diseases such as tuberculosis, hyperthyroidism, eating disorders or absorption disorders, and so forth. If you are worried that you can consult your doctor about the complaint, the doctor will conduct a direct examination on the patient and additional examinations if needed, such as blood tests, x-rays, and so forth. If you are not comfortable with using hormonal birth control or implants, you can also consult a midwife or doctor or obstetrician about options for contraception that you can use.
Thus, hopefully it helps.